×

Annulation de la cohomologie à valeurs dans un fibre vectoriel holomorphe positif de rang quelconque. (French) Zbl 0313.32037


MSC:

32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Barth, W.: Transplanting cohomology classes in complex projective space. Amer. J. Math.92, 951-966 (1970) · Zbl 0206.50001
[2] Bott, R.: Homogeneous vector bundles. Ann. Math.66, prop. 14.4, p. 246 (1957) · Zbl 0094.35701
[3] Bott, R., Chern, S. S.: Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections. Acta Math.114, 71-112 (1966) · Zbl 0148.31906
[4] Courant, R., Hilbert, D.: Methods of mathematical physics. Interscience2, Chapitre4 (1962) · Zbl 0099.29504
[5] Dieudonne, J.: Foundations of modern analysis. Academic Press 1960
[6] Douady, A.: Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné. Ann. Inst. Fourier16, corollaire de la prop. 3, p. 23 (1966) · Zbl 0146.31103
[7] Griffiths, P. A.: Hermitian differential geometry, Chern classes and positives vector bundles. Global Analysis (Paper in honor of Kodaïra). Princeton U. Press 1970
[8] Hirzebruch, F.: Topological methods in Algebraic Geometry. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0138.42001
[9] Le Potier, J.: Sur la suite spectrale de A. Borel. Paris: C.R. Acad. Sc.276, série A, p. 463 (1973)
[10] Le Potier, J.: Théorèmes d’annulation en cohomologie. Paris: C.R. Acad. Sc.276, série A, p. 535 (1973)
[11] Le Potier, J.: ?Vanishing theorem? pour un fibré vectoriel holomorphe positif de rang quelconque. Journées Géom. analytique de Poitiers 1972. Bull. Soc. math. France38, 107-119 (1974) · Zbl 0293.32024
[12] MacLane, S.: Homology. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0149.26203
[13] Markoe, A.: Analytic families of differential complexes. J. of Functional Analysis9, 181-188 (1972) · Zbl 0233.32006
[14] Markoe, A.: Cohomology of analytic families of differential complexes. Proceedings of Symposium on applications of several complex variables to analysis, Utah 1970. Lecture Notes in Math.184
[15] Morrow, J., Kodaira, K.: Complex manifolds. New York: Holt, Rinehart and Winston 1971, th. 7.9, p. 132 · Zbl 0325.32001
[16] Poly, J. B.: Formule des résidus et intersection des chaînes sous-analytiques, Thèse 1974.
[17] Schneider, M.: Ein einfacher Beweis des Verschwindungsatzes für positive holomorphe Vektorraumbündel. Manuscripta Math.11, 1 (1974) · Zbl 0275.32014
[18] Verdier, J. L.: Le théorème de Le Potier. Astérisque17, Exposé no 4 · Zbl 0328.32017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.